I am a 41 year old female and have developed a planter pustular psoriasis on my left foot,I have had numerous creams ie diprosone u.v , advantan, elcon, tar cream and two doses of nizoral,tetrex. Now i have started on neotiagason acitretin 25 mg and have been on this for the last five days, it has stripped my mouth and everything i eat tastes like salt and my hair is starting to fall out could you please offer some advice as to why and what other side effects this drug will cause
Whenever I get a question like yours (which is often), I ask myself, "Why wouldn't a patient who gets a powerful drug and is worried about side-effects ask the doctor who prescribed the drug? Is it that the doctor is so intimidating, or inaccessible? If not, what then? But whatever it is, it must be common, because you're hardly the first person to ask me this.
So this is my advice to people who have seen a doctor and have questions about his or her recommendations: call up and ask! If they won't get back to you or answer in language you can understand, get another doctor. Answering is their job.
OK, I feel better. Now I can get off my soapbox.
Now as to acitretin, that is a drug with which I have little familiarity, so I can't answer you with much confidence. You (or your freind) shouldn't fool around with a drug that potent. Call the doctor at once and find out if you (or he) should change the dose, stop, or whatever.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.